A magnetic white dwarf in a detached eclipsing binary

Parsons, S. G., Marsh, T. R., Gaensicke, B. T. et al. (4 more authors) (2013) A magnetic white dwarf in a detached eclipsing binary. Monthly Notices of the Royal Astronomical Society, 436 (1). pp. 241-252. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2013 The Authors, Published by Oxford University Press on behalf of the Royal Astronomical Society. This is an author produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: binaries: eclipsing; stars: late-type; stars: magnetic field; white dwarfs
Dates:
  • Published: 21 November 2013
  • Published (online): 11 September 2013
  • Accepted: 16 August 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2016 15:25
Last Modified: 28 Mar 2018 22:12
Published Version: http://dx.doi.org/10.1093/mnras/stt1588
Status: Published
Publisher: Oxford University Press (OUP): Policy P - Oxford Open Option A
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stt1588
Related URLs:

Share / Export

Statistics